Rational approximations to Stieltjes transforms.

Peter B. Borwein

Mathematica Scandinavica (1983)

  • Volume: 53, page 114-124
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Borwein, Peter B.. "Rational approximations to Stieltjes transforms.." Mathematica Scandinavica 53 (1983): 114-124. <http://eudml.org/doc/166858>.

author = {Borwein, Peter B.},
journal = {Mathematica Scandinavica},
pages = {114-124},
title = {Rational approximations to Stieltjes transforms.},
url = {http://eudml.org/doc/166858},
volume = {53},
year = {1983},

AU - Borwein, Peter B.
TI - Rational approximations to Stieltjes transforms.
JO - Mathematica Scandinavica
PY - 1983
VL - 53
SP - 114
EP - 124
UR - http://eudml.org/doc/166858
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.